# SDR CALA20130709001

- Difficulty date: July 8, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,691 hours, 10,300 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT HYD QTY SHOWING OVER FULL ON STATUS PAGE.  IAW AMM 29-11-00 ADJUSTED HYD QTY IN RT SYS.
